# SDR 97ZZZX1376

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B1
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 1176270101
- Condition: Out Of Limits
- Location: Engine Truss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TRUSS SUPPORT DIMENSIONS OUT OF LIMITS.
